| Catalog Number |
33301 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the catheter split down the middle during use.As a result, urine leaked from the bell area of the catheter.
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "description/indication: the self-adhering male external catheter is designed for the management of male urinary incontinence.Contraindication: do not use on irritated or compromised skin.Precaution: do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for longer periods than 24 hours may increase the risk of complications.Directions: to apply: 1) wash penis with mild soap and warmwater.Dry thoroughly.2) trim pubic hair if necessary.3) unroll self-adhering catheter over penis.4) gently squeeze the catheter to properly seal adhesive to the skin.Important: wear time may be significantly reduced if adhesive is not properly sealed to the skin.5) connect to drainage device.Directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive." 1354, 2199 = "nl".
Event or Problem Description